Skip to main content

Zhi-Qiang Wang Ph.D.

Profile Picture

Mathematics and Statistics

Professor

Professor

Contact Information

Office Location: Animal Science (ANSC) 205
DialPhone: (435) 797-3529
SendEmail: zhi-qiang.wang@usu.edu


Educational Background

PhD, Institute of Mathematics, Chinese Academy of Sciences, 1986
MS, Institute of Mathematics, Chinese Academy of Sciences., 1984
BS, Jilin University, 1982

Biography

Z.-Q. Wang graduated in 1982 from Jilin University China majoring in mathematics, and received his MS degree and PhD degree in mathematics from the Chinese Academy of Sciences, in 1984 and 1986, respectively. After post-doctoral training in Peking University and Courant Institute of New York University, and holding visiting positions at University of Utah and University of Wisconsin, he joined Utah State University in 1991 as an assistant professor. He was promoted to associated professor with tenure in 1994 and to full professor in 1998. He served from 1994-1997 as Director of Graduate Studies in Mathematics and Statistics at Utah State University. In 1998 he was awarded Researcher of The Year in the College of Sciences at Utah State University. He was elected a Fellow of American Mathematical Society in 2014.

Awards

Fellow , 2014

American Mathematical Society

DAAD Guest Professorship, 2005

Germany

New Direction Visiting Professorship , 2004

Institute of Mathematics and Applications, University of Minnesota

USU Greek Council Professor/Faculty of the Year, 2003

Researcher of The Year, 1998

USU College of Sciences

Researcher of the year, 1995

USU Dept of Math and stat

Publications - Abstracts

    Publications - Books & Book Chapters

      * Has not been peer reviewed

      Publications - Fact Sheets

        * Has not been peer reviewed

        Publications - Curriculum

          * Has not been peer reviewed

          Publications - Journal Articles

            Academic Journal

          • Liu, C., Nguyen , N., Wang, Z., (2016). Infinitely many sign-changing solutions for the nonlinear Schrödinger-Poisson system.
          • Peng, S., Peng, Y., Wang, Z.Q, (2016). On elliptic systems with Sobolev critical growth.
          • Byeon, J., Sato, Y., Wang, Z.Q, (2016). Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrödinger systems.
          • Liu, J., Liu, X., Wang, Z.Q, (2016). Sign-changing solutions for coupled nonlinear Schrödinger equations with critical growth.
          • Chen, G., Ma, S., Wang, Z.Q, (2016). Standing waves for discrete Schrödinger equations in infinite lattices with saturable nonlinearities.
          • L., Nguyen, N.V, Wang, Z.Q, (2016). Orbital stability of spatially synchronized solitary waves of an m-coupled nonlinear Schrodinger system. Journal of Mathematical Physics
          • Nguyen, N.V, Wang, Z.Q, (2016). Existence and stability of a two-parameter family of solitary waves for a 2-coupled nonlinear Schrodinger system. Discrete and Continuous Dynamical System A., 36:2, 1005-1021. doi: doi: 10.3934/dcds.2016.36.1005.
          • L., Nguyen, N.V, Wang, Z.Q, (2016). Existence and stability of solitary waves of an m-coupled nonlinear Schrodinger system. Journal of Mathematical Study, 49:2, 132-148. doi: doi: 10.4208/jms.v49n2.16.03
          • Wang, Z.Q, (2015). Diagonals of Green's functions and applications.
          • Wang, Z.Q, (2015). Ground states for nonlinear Schrodinger equations with a sign-changing potential well. Adv. Nonlinear Stud.
          • Wang, Z.Q, (2015). Multiple positive solutions for Schrodinger systems with mixed couplings. Calc. Var. Partial Differential Equations
          • Wang, Z.Q, (2015). Bifurcations for a coupled Schr\"odinger system with multiple components. Zeitschrift f\"ur Angewandte Mathematik und Physik
          • Wang, Z.Q, (2015). Existence and stability of standing waves for coupled derivative Schrodinger equations. Journal of Mathematical Physics
          • Wang, Z.Q, (2015). Multiple mixed states of nodal solutions for nonlinear Schr\"odinger systems.
          • Wang, Z.Q, (2015). Multiple normalized solutions for quasi-linear Schrodinger equations. J. Differential Equations
          • Wang, Z.Q, (2015). On Clark's theorem and its applications to partially sublinear problems. Ann. Inst. H. Poincar\'e Anal. Non Lin\'eaire
          • Wang, Z.Q, (2015). Existence and multiple solutions for a critical quasilinear equation with singular potentials. NoDEA Nonlinear Differential Equations Appl.
          • Wang, Z.Q, (2015). On the least energy sign-changing solutions for a nonlinear elliptic system.
          • Wang, Z.Q, (2015). Least energy solutions for nonlinear Schrodinger systems with mixed attractive and repulsive couplings.
          • Wang, Z.Q, (2014). Multiple solutions for quasilinear elliptic equations with a finite potential well.
          • Nguyen, N.V, Wang, Z.Q, Tian, R., (2014). Stability of traveling-wave solutions for a Schrodinger system with power-type nonlinearities. . Electronic Journal of Differential Equations, 2014:217, 1-16.
          • Wang, Z.Q, (2014). Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian.
          • Wang, Z.Q, (2014). Multiple sign-changing solutions for quasilinear elliptic equations via perturbation method.
          • Wang, Z.Q, W., (2014). Partial Symmetry Of Vector Solutions For Elliptic Systems.
          • Wang, Z.Q, (2013). Multibump solutions for discrete periodic nonlinear Schrödinger equations.. Z. Angew. Math. Phys., 64
          • Wang, Z.Q, Q., J., (2013). Ground states for quasilinear Schrödinger equations with critical growth..
          • Wang, Z.Q, S., (2013). Multibump solutions for discrete periodic nonlinear Schro ̈dinger equations.
          • R., Wang, Z.Q, (2013). Bifurcation results of positive solutions for an indefinite nonlinear elliptic system II..
          • Wang, Z.Q, Y., (2013). On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system. .
          • Wang, Z.Q, X., J., (2013). Quasilinear equations via elliptic regularization method. Advanced Nonlinear Studies, 517-531.
          • Nguyen, N.V, Wang, Z.Q, (2013). Orbital stability of solitary waves of a 3-coupled nonlinear Schrodinger system. Journal of Nonlinear Analysis Series A: Theory, Methods & Applications. , 90, 1-26. doi: 10.1016/j.na.2013.05.027.
          • R., Wang, Z.Q, (2013). Bifurcation results on positive solutions of an indefinite nonlinear elliptic system..
          • Wang, Z.Q, A., J., (2013). Finding multiple solutions to elliptic PDE with nonlinear boundary conditions.. Journal of Scientific Computing , 591-615.
          • K., J., Wang, Z.Q, (2013). Note on periodic solutions of relativistic pendulum type systems.
          • Wang, Z.Q, S., (2013). Segregated and synchronized vector solutions for nonlinear Schrödinger systems..
          • Wang, Z.Q, X., (2013). Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity..
          • Wang, Z.Q, J., Q., (2013). Quasilinear elliptic equations with critical growth via perturbation method. .
          • Wang, Z.Q, X., J., (2013). Quasilinear elliptic equations via perturbation method..
          • Wang, Z.Q, J., Y., (2012). Multibump solutions for quasilinear elliptic equations.. , 4040-4102.
          • Wang, Z.Q, K., (2012). Multiple non semi-trivial solutions for elliptic systems..
          • Wang, Z.Q, J., Y., (2012). Stability of standing waves for a class of quasilinear Schrödinger equations. .
          • Wang, Z.Q, C., C., (2011). Asymptotic symmetry and local behaviors of solutions to a class of anisotropic elliptic equations. .
          • Wang, Z.Q, Y., (2011). Bound states of nonlinear Schrödinger equations with magnetic fields..
          • Wang, Z.Q, Tian, R., (2011). Multiple solitary waves of nonlinear Schr\"odinger systems. Topological Methods in Nonlinear Analysis, 37
          • Nguyen, N.V, Wang, Z.Q, (2011). Orbital Stability of Solitary Waves for a Nonlinear Schrodinger System. Advances in Differential Equations, 16:9-10, 977-1000.
          • Wang, Z.Q, J., (2010). Sobolev type embedding and quasilinear elliptic equations with radial potentials..
          • Wang, Z.Q, T., N., (2010). A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system. .
          • Professional Journal

          • Haracz, J.L, Tschanz, J.T, Wang, Z.Q, Griffith, K.E, Rebec, G.V, (1998). Amphetamine effects on striatal neurons: implications for models of dopamine function. Neuroscience and Biobehavioral Reviews, 22, 613-622.
          • Haracz, J.L, Tschanz, J.T, Wang, Z.Q, Griffith, K.E, Rebec, G.V, (1998). Amphetamine effects on striatal neurons: implications for models of dopamine function. Neuroscience and Biobehavioral Reviews, 22, 613-622.
          • Haracz, J.L, Tschanz, J.T, Wang, Z.Q, White, I.M, Rebec, G.V, (1993). Striatal single-unit responses to amphetamine and neuroleptics in freely moving rats. Neuroscience & Biobehavioral Reviews, 1993:17, 1-12.

          * Has not been peer reviewed

          Publications - Literary Journal

            * Has not been peer reviewed

            Publications - MultiMedia

              * Has not been peer reviewed

              Publications - Technical Reports

                * Has not been peer reviewed

                Publications - Translations & Transcripts

                  Publications - Other

                    * Has not been peer reviewed

                    Scheduled Teaching

                    MATH 2210 - Multivariable Calculus, Fall 2016

                    MATH 6210 - Real Analysis, Fall 2016

                    MATH 6210 - Real Analysis, Fall 2015

                    MATH 2280 - Ordinary Differential Equations, Fall 2014

                    MATH 6410 - Ordinary Differential Equations I, Fall 2014

                    MATH 4200 - Foundations of Analysis, Spring 2014

                    MATH 2280 - Ordinary Differential Equations, Spring 2014

                    MATH 6210,7210 - Real Analysis, Fall 2012

                    MATH 1100 - Calculus Techniques, Fall 2010

                    MATH 7410 - Differential Equations (Topic), Fall 2010


                    Graduate Students Mentored

                    Ju Ji,
                    Don Russell Sadler,
                    Kazuya Hata, 2015
                    Rushun Tian, 2013
                    Charlie Miller, 2007
                    David Buhanan, 2005
                    Weijie Zhang, 2004
                    Francois van Heerden, Mathematics & Statistics 2004
                    K Platt, 2002
                    Zenwen Zhu, 2002
                    Florin Catrina, Mathematics & Statistics 2000
                    Ning Qiao, 1999
                    Andrea Woodhouse, 1997
                    Ye Duan, 1996
                    Tan Zhang, 1994